# SDR DALA2015021401376

- Difficulty date: February 13, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 70,045 hours, 31,830 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON RT PYLON UPPER SPAR SPIGOT RECEPTACLE. PERFORMED PERMANENT REPAIR IAW SRM 54-51-12, CONFIG 1, PARA 5A FIG 201.
